# SDR SWAA2022020131981

- Difficulty date: September 18, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 19,628 hours, 8,202 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO FLOOR PANEL 120 AF HAS CORROSION AROUND EDGES / FABRICATED PANEL FROM .071 2024T3 LOT#5047701 IAW DWG#453A1610 TO REPLACED PANEL 120AF FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 IN AREA 1' X 25' 5070 MATERIAL LOSS
